# SDR HEEA064741

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 206010361005
- Condition: Corroded
- Location: M/R Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PITCH CHANGE LINK TUBE IS CORRODED AT LOWER END NEXT TO THREADED INSERT.  SCRAPPED AND REPLACED WITH SERVICEABLE TUBE ASSY.
